# SDR IXXA11SMN044S

- Difficulty date: February 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 960
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT FLOORBEAM WEB CRACKED AT STA 960.000 LT BOTTOM LINE 56.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. FABRICATED NEW EXTRUSION ANGLE AND FILLER. CLEANED TREATED, PRIMED AREA AND REPAIRED PARTS. INSTALLED NEW FASTENERS AND REPAIRED PARTS IAW SRM CHAPTER 51-2-1 FIG 1 TR 51-130, SRM 51-1-21, SRM 51-1-20D, DPS 4.710 REV."L",  SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
